CFP last date
15 July 2024
Reseach Article

Separation of Fuzzy Topological Space

by Mohammad Arshaduzzaman
International Journal of Applied Information Systems
Foundation of Computer Science (FCS), NY, USA
Volume 11 - Number 6
Year of Publication: 2016
Authors: Mohammad Arshaduzzaman
10.5120/ijais2016451610

Mohammad Arshaduzzaman . Separation of Fuzzy Topological Space. International Journal of Applied Information Systems. 11, 6 ( Nov 2016), 1-2. DOI=10.5120/ijais2016451610

@article{ 10.5120/ijais2016451610,
author = { Mohammad Arshaduzzaman },
title = { Separation of Fuzzy Topological Space },
journal = { International Journal of Applied Information Systems },
issue_date = { Nov 2016 },
volume = { 11 },
number = { 6 },
month = { Nov },
year = { 2016 },
issn = { 2249-0868 },
pages = { 1-2 },
numpages = {9},
url = { https://www.ijais.org/archives/volume11/number6/943-2016451610/ },
doi = { 10.5120/ijais2016451610 },
publisher = {Foundation of Computer Science (FCS), NY, USA},
address = {New York, USA}
}
%0 Journal Article
%1 2023-07-05T19:04:15.581687+05:30
%A Mohammad Arshaduzzaman
%T Separation of Fuzzy Topological Space
%J International Journal of Applied Information Systems
%@ 2249-0868
%V 11
%N 6
%P 1-2
%D 2016
%I Foundation of Computer Science (FCS), NY, USA
Abstract

In this paper I discussed about some separation properties of fuzzy topological space. The definition of fuzzy compactness does not hold good on the definition of fuzzy Hausdorff space, we introduce a new definition of proper compactness and prove some interesting results related with it.

References
  1. Chang, C.L. : Fuzzy topological spaces, J.Math. Anal. Appl. 24, 182-190, 1960.
  2. Hutton, B & Reilly, I. : Seperation axioms in fuzzy topological space, Fuzzy Sets & systems 3, 99-104, 1980.
  3. Palaniappan, N. : Fuzzy topology, Narosa Publ. House, New Delhi, 2002.
  4. Zadeh, L.A. : Fuzzy sets, Inform, Control, 8, 338-353.
  5. Lowen R : Fuzzy topological spaces and fuzzy compactness,J. Math. Anal. Appl.,56 (1976), pp.621–633.
  6. Lowen R: Compact Hausdorff fuzzy topological spaces are topological, Topology and Appl., 12 (1981), pp. 65–74.
  7. Rodabaugh S :The Hausdorff separation axiom for fuzzy topological spaces,Topol. Appl.,11 (1980),pp. 319–334.
  8. Srivastava R, Lal S N, and Srivastava A K, “Fuzzy Hausdorff topological spaces,” Journal of Mathematical Analysis and Applications, vol. 81, no. 2, pp. 497–506, 1981.
Index Terms

Computer Science
Information Sciences

Keywords

Fuzzy set Fuzzy topological space Fuzzy Hausdorff space compactness T2- space